Topological Methods in Nonlinear Analysis

Almost periodic solutions of evolution equations

Jean-Franҫois Couchouron, Mikhail I. Kamenskiĭ, and Sergey Ponomarev

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We state existence theorems for almost periodic solutions of evolution problems, namely, quasi-autonomous problems and more generally, time dependent evolution equations. We apply these theorems firstly, to a boundary value quasilinear hyperbolic equation of first order, and secondly, to a boundary value quasi-parabolic equation.

Article information

Topol. Methods Nonlinear Anal., Volume 50, Number 1 (2017), 65-87.

First available in Project Euclid: 14 October 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Couchouron, Jean-Franҫois; Kamenskiĭ, Mikhail I.; Ponomarev, Sergey. Almost periodic solutions of evolution equations. Topol. Methods Nonlinear Anal. 50 (2017), no. 1, 65--87. doi:10.12775/TMNA.2017.012.

Export citation


  • L. Amerio and G. Prouse, Uniqueness and almost-periodicity theorems for a non linear wave equation, Atti Accad. Naz. Lincci Rend Cl. Sci. Fis. Mat. Natur. 8 (1969), no. 46, 1–8.
  • L. Amerio and G. Prouse, Almost-periodic functions and functional equations, Van Nostrand Reinhold, New York, 1971.
  • J. Andres and A.M. Bersani, Almost-periodicity problem as a fixed-point problem for evolution inclusions, Topol. Methods Nonlinear Anal. 18 (2001), 337–349.
  • B. Aulbach and N.V. Minh, A sufficient condition for almost periodicity of solutions of nonautonomous nonlinear evolution equations, Nonlinear Anal. 51 (2002), 145–153.
  • P. Bénilan, Equations d'évolution dans un espace de Banach quelconque et applications, Thèse, Paris-XI, Orsay, 1972.
  • J.-F. Couchouron, Compactness theorems for abstract evolution problems, J. Evolution Equations 2 (2002), 151–175.
  • ––––, Problème de Cauchy non autonome pour des équations d'évolution, Potential Analysis, vol. 13, pp. 213–248, 2000.
  • J.-F. Couchouron and P. Ligarius, Evolution equations governed by families of weighted operators, Ann. Inst. H. Poincaré 9 (1999), 299–334.
  • M.G. Crandall, Nonlinear semigroups and evolution governed by accretive operators, Proc. Sympos. Pure Math. 45 (1986), 305–337.
  • L.C. Evans, Nonlinear evolution equations in an arbitrary Banach space, Israel J. Math. 26 (1977), 1–42.
  • A.M. Fink, Almost Periodic Differential Equations, Lecture Notes in Mathematics, vol. 377, Springer, Berlin, 1974.
  • A. Haraux, Systèmes Dynamiques Dissipatifs et Applications, Recherches en Math\'matiques Appliquées, vol. 17, Masson, Paris, 1991.
  • ––––, Some simple problems for the next generations, arXiv:1512.06540, 2015.
  • Y. Hino, T. Naito, N.V. Minh and J.S. Shin, Almost Periodic Solutions of Differential Equations in Banach Spaces, Stability and Control: Theory, Methods and Applications, vol. 15, Taylor & Francis, London. 2002.
  • I. Miyadera, Nonlinear Semigroups, Translations of Mathematical Monographs, vol. 109, American Mathematical Society, Providence, 1992.
  • J.L. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, CBMS Regional Conference Series in Mathematics, vol. 40, American Mathematical Society, Providence, 1979.
  • G.M. N'Guèrèkata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer/Plenum, New York, 2001.
  • R. Ortega, Degree theory and almost periodic problems, In: Progress in Nonlinear Differential Equations and Their Applications, vol. 75, Birkhäuser, Basel, 2008, pp. 345–356.
  • A.N. Pankov, Bounded and Almost Periodic Solutions of Nonlinear Operator Differential Equations, Kluwer, Dordecht, 1990.
  • Yu.V. Trubnikov and A.I. Perov, Differential Equations with Monotone Nonlinearities, Nauka i Tekhnika, Minsk, 1986.